Artículo

On the Efficiency of a Family of Steffensen-Like Methods with Frozen Divided Differences

Journal ar
Computational Methods in Applied Mathematics
  • Volumen: 17
  • Número: 2
  • Fecha: 01 abril 2017
  • Páginas: 187-199
  • ISSN: 16099389 16094840
  • Tipo de fuente: Revista
  • DOI: 10.1515/cmam-2016-0039
  • Tipo de documento: Artículo
  • Editorial: Walter de Gruyter GmbH cmam@cmam.info
© 2017 by De Gruyter. A generalized k-step iterative method from Steffensen's method with frozen divided difference operator for solving a system of nonlinear equations is studied and the maximum computational efficiency is computed. Moreover, a sequence that approximates the order of convergence is generated for the examples and it confirms in a numerical way that the order of the method and the computational efficiency are both well deduced. By using a technique based on recurrence relations, the semilocal convergence of the family is studied. Finally, some numerical experiments related to the approximation of nonlinear elliptic equations are reported. A comparison with other derivative-free families of iterative methods is carried out.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación